# SDR IPXA13678614

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58699
- Condition: Damaged
- Location: 9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 9L FLOOR PANEL DAMAGED.   REPAIR FABRICATED IAW EO B767-5320-9693-H.
